# SDR AALA201801099015

- Difficulty date: January 6, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 15,066 hours, 5,754 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Inoperative
- Location: R3 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIDS CAUTION FOR THE R3 DOOR SLIDE PRESSURE.  THE SLIDE BOTTLE PRESSURE AT THE R3 DOOR IS INOPERATIVE.  . REVIEWED FAULT HISTORY AND FOUND AT LEAST THREE DEU 300RH6 PREVIOUSLY.   REMOVED AND REPLACED THE R3 DOOR BOTTLE IAW AMM 25-62-49. OPS CHECKED GOOD.
